Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 85203, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/85203

Necessary conditions for local and global existence to a reaction-diffusion system with fractional derivatives

Latp, Centre de Mathématiques et Informatiques, Université de Provence, 39 rue F., Joliot-Curie, 13453 Marseille cedex 13, France

Received 6 August 2006; Revised 21 September 2006; Accepted 10 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kamel Haouam and Mourad Sfaxi, “Necessary conditions for local and global existence to a reaction-diffusion system with fractional derivatives,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 85203, 8 pages, 2006. https://doi.org/10.1155/IJMMS/2006/85203.